# SDR VQI2012F00023

- Difficulty date: June 26, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53471123220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CABIN FLOOR SUPPORT UNDER SHEAR PLATE AT FR 69-70 AFT LT CORRODED.
